# SDR VGQY2011011500001

- Difficulty date: January 15, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE MOST I/B SECTION FOUND INTERNAL STRUCTURE LOWER AND UPPER SURFACE WITH CORROSION.  COMPLIED WITH EN 1318-10 AND EA DC10-5510-1130.
